MAUDE Adverse Event Report: ETHICON INC. BLAKE 10MM FLAT 3/4 FLUTED; CATHETER, IRRIGATION

ETHICON INC. BLAKE 10MM FLAT 3/4 FLUTED; CATHETER, IRRIGATION
Catalog Number 2217
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information: h6 component code: g07002 - device not returned.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.No information available regarding the previous procedure.Did the event occur during one or multiple patient procedures? what is the total number of procedures? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If this event occurred in multiple procedures, please provide the following information for each patient event: what is the procedure date? what is the lot number? was another drain needed to correct the situation? if yes, was the new drain placed surgically during a second procedure? did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? was the drain broken into two or more pieces? please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2025 and drain was used.During a surgical procedure, while placing the drainage, the drain broke at the junction between the flat white part and the clear cylindrical part.The problem has occurred recently -but not reported and the material was not retained.Precautionary measures and actions undertaken: change of drainage device.Additional information has been requested.

Brand Name
BLAKE 10MM FLAT 3/4 FLUTED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21700966
Report Number2210968-2025-03205
Device Sequence Number15601560
Product Code GBX
UDI-Device Identifier10705031003538
UDI-Public10705031003538
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown